Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 186376, 6 pages
http://dx.doi.org/10.1155/2013/186376
Research Article

Darboux Transformation and Explicit Solutions for a Generalized Sawada-Kotera Equation

1Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China
2Department of Mathematics, Henan Institute of Engineering, Zhengzhou 451191, China

Received 17 April 2013; Accepted 13 May 2013

Academic Editors: A. Bellouquid, M. Mei, J. Park, and F. Tadeo

Copyright © 2013 Guo-Liang He and Ting Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Sawada and T. Kotera, “A method for finding N-soliton solutions of the K.d.V. equation and K.d.V.-like equation,” Progress of Theoretical Physics, vol. 51, pp. 1355–1367, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. J. Caudrey, R. K. Dodd, and J. D. Gibbon, “A new hierarchy of Korteweg-de Vries equations,” Proceedings of the Royal Society London A, vol. 351, no. 1666, pp. 407–422, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. N. Aiyer, B. Fuchssteiner, and W. Oevel, “Solitons and discrete eigenfunctions of the recursion operator of nonlinear evolution equations. I. The Caudrey-Dodd-Gibbon-Sawada-Kotera equation,” Journal of Physics A, vol. 19, no. 18, pp. 3755–3770, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A.-M. Wazwaz, “Multiple-soliton solutions for the fifth order Caudrey-Dodd-Gibbon (CDG) equation,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A.-M. Wazwaz, “Analytic study of the fifth order integrable nonlinear evolution equations by using the tanh method,” Applied Mathematics and Computation, vol. 174, no. 1, pp. 289–299, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Y. Lou, “Twelve sets of symmetries of the Caudrey-Dodd-Gibbon-Sawada-Kotera equation,” Physics Letters A, vol. 175, no. 1, pp. 23–26, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y.-G. Xu, X.-W. Zhou, and L. Yao, “Solving the fifth order Caudrey-Dodd-Gibbon (CDG) equation using the exp-function method,” Applied Mathematics and Computation, vol. 206, no. 1, pp. 70–73, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. H. Salas, “Exact solutions for the general fifth KdV equation by the exp function method,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 291–297, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer Series in Nonlinear Dynamics, Springer, Berlin, Germany, 1991. View at MathSciNet
  10. D. Levi, “On a new Darboux transformation for the construction of exact solutions of the Schrödinger equation,” Inverse Problems, vol. 4, no. 1, pp. 165–172, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. H. Gu and Z. X. Zhou, “On Darboux transformations for soliton equations in high-dimensional spacetime,” Letters in Mathematical Physics, vol. 32, no. 1, pp. 1–10, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. G. Geng and G. L. He, “Some new integrable nonlinear evolution equations and Darboux transformation,” Journal of Mathematical Physics, vol. 51, no. 3, Article ID 033514, 21 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Satsuma and D. J. Kaup, “A Bäcklund transformation for a higher order Korteweg-de Vries equation,” Journal of the Physical Society of Japan, vol. 43, no. 2, pp. 692–726, 1977. View at Google Scholar · View at MathSciNet
  14. J. M. Dye and A. Parker, “On bidirectional fifth-order nonlinear evolution equations, Lax pairs, and directionally dependent solitary waves,” Journal of Mathematical Physics, vol. 42, no. 6, pp. 2567–2589, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet